# SDR DALA1017791606

- Difficulty date: July 26, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 51,383 hours, 7,356 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHTS AT 26FG ARE INOPERATIVE.  MX FOUND (1) WHITE EMERGENCY PATH LIGHT SIDE WALL PLUG DISCONNECTED.   RECONNECTED PLUG, SYS OPS IS NORMAL.
